# SDR SWAA2023110710837

- Difficulty date: October 14, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 50,978 hours, 30,876 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR PANEL 221CF SLEEVES AT FWD GALLEY AREA (8 EA) 2023-635538<[01] REPLACED FLOOR PANEL 221CF SLEEVES AT FWD GALLEY AREA (9 EA) AND CURED EPOXY ADHESIVE ON SLEEVE OF FLOOR PANEL IAW B737-700 SRM 53-00-50-2R-0 REPAIR GENERAL PARAGRAPH 5S ITEM 1. APPLIED EPOXY ADHESIVE LOCAL TIME 20:00. TOOL USED: BÏ¿½SCULA; P/N: 91847; S/N: AE-409313; DUE DATE: 13/JUN/24.;[02] REPLACED FLOOR PANEL 221CF SLEEVES AT FWD GALLEY AREA (9 EA) AND CURED EPOXY ADHESIVE ON SLEEVE OF FLOOR PANEL IAW B737-700 SRM 53-00-50-2R-0 REPAIR GENERAL PARAGRAPH 5S ITEM 1. APPLIED EPOXY ADHESIVE LOCAL TIME 20:00. TOOL USED: BÏ¿½SCULA; P/N: 91847; S/N: AE-409313; DUE DATE: 13/JUN/24.
